Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The Mordell-Weil sieve : proving non-existence of rational points on curves

Title data

Bruin, Nils ; Stoll, Michael:
The Mordell-Weil sieve : proving non-existence of rational points on curves.
In: LMS Journal of Computation and Mathematics. Vol. 13 (August 2010) . - pp. 272-306.
ISSN 1461-1570
DOI: https://doi.org/10.1112/S1461157009000187

Abstract in another language

We discuss the Mordell-Weil sieve as a general technique for proving results concerning rational points on a given curve. In the special case of curves of genus 2, we describe quite explicitly how the relevant local information can be obtained if one does not want to restrict to mod p information at primes of good reduction. We describe our implementation of the Mordell-Weil sieve algorithm and discuss its efficiency. Supplementary materials are available with this article.

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Jan 2015 13:44
Last Modified: 27 Jan 2015 13:01
URI: https://eref.uni-bayreuth.de/id/eprint/5771